I think i can promisse u its gonna get better , 2 weeks after my first tx i was amazed over the big differens in mood thoughts and everything. Like someone else pointed out. 2 weeks after treatment her children said, we got our old (real) mammy back
I´m gonna lift U up in prayer remeber you presious so presious somone died for U
take care my friend
I just wanna add those awful, half, foogy and agnesty thoughts. I will try not to take them seriusly since they mostly chemical . We will see how it will go with that, I`v just done 4 of 48 weeks in my sec tx and has´nt reached hell yet, when I do I´m gonna write in here for support and prayer
It's gotten better for me at least. The first four to eight weeks was the hardest. I got depressed too, so I went on zoloft and it helped. If your already on an antidepressant (they take a few weeks to kick in) and they are not working, try exercising everyday (at a light to moderate level). Exercise has been proven to help depression, and it also lessons the side effects of tx.
Hang in there!
I was one that had a very hard time with treatment. Had depression also, it got so bad i had him give me meds for it. But they didnt do that much. I went to hell and back. All side effects are different for everyone. So expect the worst and hope for the best. I was a non-reponder to treatment. You HANG IN THERE <<<<<<<<<...kirk
I'm on 300mg of Welbutrin XL and 20mg lexapro daily. Started tx Oct 5. Until this month I was pretty remarkably upbeat about everything, even though I've had difficult side effects and pain and whatnot.
About a month ago I started to get pretty "weepy" feeling, where I just don't quite have the emotional stamina that I apparently used to have. I think part of it may be tied to my finances though. I'm a little more worried about them lately, so I think it may be that as opposed to the tx or the tx meds.
Finances, I agree, I just got fired from my job, which means I need to find work, so that I can pay for the Cobra (exorbitant amount) . Gawd this country needs to get some kind of universal health care. I think too that there is some kind of aid with the meds isn't there? I think you have to be totally uninsured though... I agree finances can really screw you up. I'm trying not to worry, and thank goodness for Lexapro right now.... I do have a contact for that. M4now